Manifolds with trivial canonical class

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)193-194
JournalUspekhi Matematicheskikh Nauk
Volume28
Issue number6(174)
StatePublished - 1973

Cite this

Manifolds with trivial canonical class. / Bogomolov, Fedor.

In: Uspekhi Matematicheskikh Nauk, Vol. 28, No. 6(174), 1973, p. 193-194.

Research output: Contribution to journalArticle

@article{1ed6b3d260eb4caa87869c805c6f6c5d,
title = "Manifolds with trivial canonical class",
author = "Fedor Bogomolov",
year = "1973",
language = "English (US)",
volume = "28",
pages = "193--194",
journal = "Uspekhi Matematicheskikh Nauk",
number = "6(174)",

}

TY - JOUR

T1 - Manifolds with trivial canonical class

AU - Bogomolov, Fedor

PY - 1973

Y1 - 1973

M3 - Article

VL - 28

SP - 193

EP - 194

JO - Uspekhi Matematicheskikh Nauk

JF - Uspekhi Matematicheskikh Nauk

IS - 6(174)

ER -